MAUDE Adverse Event Report: BECTON DICKINSON TRAY SPN WHIT25G3.5 L/B-D/E PLAST DRAPE; ANESTHESIA CONDUCTION KIT

BECTON DICKINSON TRAY SPN WHIT25G3.5 L/B-D/E PLAST DRAPE; ANESTHESIA CONDUCTION KIT
Catalog Number 405671
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluation: no photos or physical samples that display the reported condition were available for investigation.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001608768 was performed and no recorded quality problems or rejections related to this incident were found, all procedural and functional requirements for product release have been met.We reviewed our sterilization records, no issues were identified during the sterilization process.The certification of analysis, provided to bd by the supplier has been reviewed for the reported lot, all testing done by the supplier verifies the product passed required inspections and is authorized for use.Based on the available information we are not able to identify a root cause related to our process that could impact the efficacy of the medication provided within our kits.The medication within the kit is provided by a supplier.We have notified the supplier of this incident.We appreciate you taking the time to bring this observation to our attention and regret any inconveniences this has caused.Complaints received for this device and reported condition will continue to be monitored by our quality team for signs of emerging trends.
 
Event or Problem Description
Material 405671, batch 0001608768.It was reported by customer that the medication in the tray was not effective on several csection patients.The patient on may 5 was not clinically stable to repeat neuraxial and thus converted to general.Verbatim: medication in the tray was not effective on several csection patients.Customer response: can you please provide an exact date of event? 412, 417, 430, 55.Any adverse event or serious injury reported to patient or healthcare professional if yes, please provide the details.No injury, however necessitated additional procedures 1 additional cse, 1 additional spinal, 1 general anesthetic.Could you please confirm how many patients were affected.4 patients.Customer response: the patient on may 5 was not clinically stable to repeat neuraxial and thus converted to general.

Brand Name
TRAY SPN WHIT25G3.5 L/B-D/E PLAST DRAPE
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22064885
Report Number1625685-2025-00044
Device Sequence Number20786369
Product Code CAZ
UDI-Device Identifier00382904056711
UDI-Public(01)00382904056711(10)0001608768
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number405671
Device Lot Number0001608768
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Initial Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown